Skip to Content

Could this med cause strange dreams?

Responses (4)

Anonymous 24 Jul 2010

Its funny you ask this cause ive had some very strange dreams before taking my pain medicine its hard to say but im gonna go with yes it can. I cant explain why however yes i have too.

Gail40 27 Aug 2011

I have been using this me for about 3 weeks 50 mgs twice a day, It is definitely. help with my trigminal neuralgia. I have also been having some strange dreams, it's nice to heat that I am not alone, I don't plan on stopping since it is helping..

christineATU 24 Jul 2010

Did I miss something, what medication?

Anonymous 24 Jul 2010

I went with what she had clicked on for support groups which was darvocet.

christineATU 24 Jul 2010

You must have a different thing showing on your page cause I looked for that too... couldn't see anything.

arcanoidcyst16 24 Jul 2010

I take darvocet as well for back pain and migraines.It tends too make you sleep more.So I would assume you can have weird dreams.

Anonymous 25 Jul 2010

you forgot to tell what Med.?

Anonymous 25 Jul 2010

Still no word yet from the questioner but we are all going with what support group they clicked on darvocet.

christineATU 25 Jul 2010

I know. I didn't even see the support group on my page...

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Darvocet-N 100 - How long is the shelf life?

Posted 26 Sep 2009 2 answers

Viibryd causing vivid dreams?

Posted 9 Dec 2014 4 answers

Taking Celexa and not having any dreams?

Posted 8 Aug 2016 0 answers